CureZone   Log On   Join
Re: Okay serious question please Newport reply EDIT
 
Torilynx Views: 1,540
Published: 7 years ago
 
This is a reply to # 1,958,097

Re: Okay serious question please Newport reply EDIT


albalover,
I'm sure by now you've probably found your answer, but wanted to mention this anyway. Niacin is an antagonist of Potassium. Taking Niacin might have caused pretty bad Potassium deficiency. Signs of Potassium deficiency are exactly what you describe - "chest tighness, neck pain, lost appetite. Massive heart awareness..." as well as kidney issues, poor circulation (feeling cold, cold extremeties), insomnia, irritability, anxiety. I cannot imagine taking 8 grams of Niacin without taking any K (Potassium)! And please, remember, we need Magnesium in order for Potassium to enter a living cell. Hope this helps.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.855 sec, (1)